# SDR UALA2013053103798

- Difficulty date: May 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Condition: Gouged
- Location: R1 Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER LATCH SUPPORT FITTING FOUND GOUGED AND BEYOND REPAIR.   FABRICATED SUPPORT FITTING IAW DWG 141N6382.
